MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 30MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 30MM; PROSTHESIS, HIP
Catalog Number 010000999
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent a hip revision approximately six months post implantation due to a pelvic fracture that was experienced after a fall.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat #: 110010270 / g7 osseoti multihole 64mm h / lot #: 65829711.G2: australia.Multiple mdr¿s were filed for this event: 0001825034-2024-02426.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The complaint could not be confirmed.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.It was reported the patient fell in a nursing home, however the reason for the fall is unknown.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 SCREW 6.5MM X 30MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21123892
Report Number0001825034-2025-00102
Device Sequence Number15373461
Product Code PBI
UDI-Device Identifier00880304527478
UDI-Public(01)00880304527478(17)330224(10)7428523
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number010000999
Device Lot Number7428523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale